Abstract
We construct certain algebraic integers αn as special values of two variable theta functions in the ray class field of a certain quartic field modulo 2n, and study a property of prime ideals which appear in αn in connection to the relationships between cyclotomic units and exponential functions and between elliptic units and elliptic theta functions.
Original language | English |
---|---|
Pages (from-to) | 1-13 |
Number of pages | 13 |
Journal | Mathematical Proceedings of the Cambridge Philosophical Society |
Volume | 141 |
Issue number | 1 |
DOIs | |
Publication status | Published - 2006 Jul |
ASJC Scopus subject areas
- Mathematics(all)